# SDR SWAA2021081991419

- Difficulty date: July 5, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT BOTTOM WEB CORRODED STA 797 WL 156 RBL20' ; / [01] REMOVED CORROSION FROM LOWER SILL WEB ORIGINAL T= .045' LOSS OF .011' REMAINING T= .034' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103 DETAIL D TOOLING # 21461 CAL DUE 04AUG21; [02] VERIFIED STEP 1 C/W; [03] VERIFIED NEW WEB AS P/N 146A8123-25 ATAG WN3750 IAW DWG 146A8340 REV A; [04] C/W STEP 3; [05] LOCATED AND DRILLED NEW LOWER SILL WEB IAW SRM 51-40-05-0G-0; DWG 146A8340 REV A; [06] REMOVED CORROSION FROM LOWER SILL WEB ORIGINAL T= .045' LOSS OF .011' REMAINING T= .034' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103 DETAIL D. LOCATED AND DRILLED NEW LOWER SILL WEB IAW SRM 51-40-05-0G-0; DWG 146A8340 REV A. REPLACED AFT CARGO DOOR LOWER SILL WEB ON SHELF; [07] C/W STEPS 5 & 6 AUDIT C/W
